# SDR FDEA201207272716

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 56,003 hours, 19,401 cycles
- Engine: Pwa PW2040
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B, A

## Discrepancy

ON APPROACH, RECEIVED A L/E SLAT ASYM  ALERT.  ACFT DID NOT HAVE CONTROL PROBLEMS.  UNABLE TO EXTEND FLAPS BEYOND 0 DEGREE AND 1 DEGREE, HYDRAULICALLY.  USED  ALTERNATE FLAPS FOR LANDING.  R & R LOSS SENSING SWITCH FOR INBOARD LE SLATS IAW AMM 27-81-41-4, THRU STEP 4.C.(7).
